| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 25-28


D. Lotfi, M. El Marraki, D. Aboutajdine
      Spanning tree algorithm for families of chained graphs
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1209-1222.

M. Elhodaibi, A. Jaatit
      On additive maps preserving the hyper-range or hyper-kernel of operators
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1223-1231.

E. Ergun, M. Caliskan
      The natural lift curve of the spherical indicatrix of a null curve in Minkowski 3-space
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1233-1239.

E.L. Bello, R.S. Lemence, D.T. Leyson
      Some results on pseudo generalized quasi-Einstein spaces
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1241-1247.

Wei Yan
      Single machine scheduling with deterioration effect on delivery time
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1249-1253.

Ye-Peng Sun
      Grammian solution of the vcKP equation
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1255-1262.

Y. Yayli, S. Saracoglu
      Dual motions and real spatial motions
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1263-1278.

A. E. Radwan, A. G. Hanafy
      Procesi extensions of filtered and graded rings applied to the micro-affine schemes
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1279-1288.

Hongbo Hua, Guihai Yu
      Bounds for the adjacent eccentric distance sum
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1289-1294.

A. Ali, F. Shujat
      Remarks on semiprime rings with generalized derivations
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1295-1302.

K.A. Germina, R. Kurian
      Bi-distance pattern uniform number
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1303-1308.

M. Belhout, J. Pousin, Y. Renard
      Singular perturbation with a reduced approximation order in space for the transport equation
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1309-1315.

A. Y. Abdelwanis
      Generalized matrix near ring over abstract affine near ring
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1317-1322.

A. Y. Abdelwanis
      On matrix near ring
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1323-1329.

I. Ahmad, P. M. Higgins
      Bandwidth of direct products of paths and cycles
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1331-1341.

Cherng-tiao Perng
      A note on D. Bartl's algebraic proof of Farkas's lemma
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1343-1349.

S. Samarah, S. Obeidat
      Frame characterization of Hilbert-Schmidt operator
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1351-1355.

O. Bektas, S. Senyurt
      On dual timelike-spacelike Mannheim partner curves in ID^3_1
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1357-1370.

Yong Xu, Xinjian Zhang
      Normalizer of Sylow subgroups and the structure of a finite group
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1371-1379.

S. Somasundaram, P. Vidhyarani, S. S. Sandhya
      Some results on geometric mean graphs
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1381-1391.

A. Gupta, C. L. Parihar
      Riemann-Liouville sesquiderivative and sesquiintegral
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1393-1404.

N. N. Suliman, A.-R. H. Majeed
      Orthogonal derivations on an ideal of semiprime \Gamma-rings
      Int. Math. Forum, Vol. 7, 2012, no. 25-28, 1405-1412.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |